# SDR F3LA200800502

- Difficulty date: July 17, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 11,969 hours, 4,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C-CHECK, INSPECTION NOTED THE TOP LAYER DELAMINATED ON FLOOR PANEL 251NF.  MAINTENANCE REMOVED DELAMINATED LAYER AND APPLIED MYLAR PATCH IN ACCORDANCE WITH A319 SRM 53-02-00.
